IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 252 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4101    
    Printed54    
    Emailed1    
    PDF Downloaded149    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 5  |  Page : 551-552

Symmetrical drug-related intertriginous and flexural exanthema due to ranitidine


Department of Dermatology and Venereology, Government Medical College, Kozhikode, Kerala, India

Correspondence Address:
Manikoth Payyanadan Binitha
Department of Dermatology and Venereology, Government Medical College, Kozhikode, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.140595

Rights and Permissions

Symmetrical drug-related intertriginous and flexural exanthema (SDRIFE) is an adverse drug reaction which has been reported to be caused by various drugs. In this report, we describe a case induced by ranitidine, a drug which has not been previously reported to cause SDRIFE.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow